# SDR SIMA20180223003

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,425 hours, 27,549 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0784
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH MAIN TRIM EICAS AT 36000 FT,  RMR6 PROCEDURES FOLLOWED.  RESET SYSTEM AND PERFORMED AN OPS CHECK OF PITCH TRIM SYSTEM IAW AMM 27-40-00-700-802-A.   OPS CHECKED GOOD. REMOVED HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-02-000-801-A.  REPLACED THE HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-02-400-801-A. OPS CHECKED GOOD IAW AMM 27-40-02.
